# SDR I5EA2019111301

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 55,296 hours, 29,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS20131A
- Part serial: 50506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/W EXIT EMERGENCY LIGHT INOP.
